American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76L05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman. Prandtl-Meyer reflection for supersonic flow past a solid ramp. Quart. Appl. Math. 71 (2013) 583-600.
Abstract, references, and article information
View Article: PDF

[2] Jeffrey Humpherys and Kevin Zumbrun. Efficient numerical stability analysis of detonation waves in ZND. Quart. Appl. Math. 70 (2012) 685-703.
Abstract, references, and article information
View Article: PDF

[3] Joel Smoller and Blake Temple. General relativistic self-similar waves that induce an anomalous acceleration into the standard model of cosmology. Memoirs of the AMS 218 (2012)
Book volume table of contents

[4] Soyeun Jung and Jinghua Yao. Stability of ZND detonations for Majda’s model. Quart. Appl. Math. 70 (2012) 69-76.
Abstract, references, and article information
View Article: PDF

[5] Gui-Qiang Chen, Marshall Slemrod and Dehua Wang. A fluid dynamic formulation of the isometric embedding problem in differential geometry. Quart. Appl. Math. 68 (2010) 73-80. MR 2598881.
Abstract, references, and article information
View Article: PDF

[6] Manoj Pandey and V. D. Sharma. Kinematics of a shock wave of arbitrary strength in a non-ideal gas. Quart. Appl. Math. 67 (2009) 401-418. MR 2547633.
Abstract, references, and article information
View Article: PDF

[7] Demetrios Christodoulou. The Euler Equations of Compressible Fluid Flow. Bull. Amer. Math. Soc. 44 (2007) 581-602. MR 2338367.
Abstract, references, and article information
View Article: PDF

[8] Volker Elling. A possible counterexample to well posedness of entropy solutions and to Godunov scheme convergence. Math. Comp. 75 (2006) 1721-1733. MR 2240632.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] V. G. Danilov and V. M. Shelkovich. Delta-shock wave type solution of hyperbolic systems of conservation laws. Quart. Appl. Math. 63 (2005) 401-427. MR 2169026.
Abstract, references, and article information
View Article: PDF

[10] Olivier Guès, Guy Métivier, Mark Williams and Kevin Zumbrun. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability. J. Amer. Math. Soc. 18 (2005) 61-120. MR 2114817.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Gui-Qiang Chen and Mikhail Feldman. Multidimensional transonic shocks and free boundary problems for nonlinear equations of mixed type. J. Amer. Math. Soc. 16 (2003) 461-494. MR 1969202.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] De-xing Kong. Formation and propagation of singularities for $2\times 2$ quasilinear hyperbolic systems. Trans. Amer. Math. Soc. 354 (2002) 3155-3179. MR 1897395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Masataka Nishikawa and Kenji Nishihara. Asymptotics toward the planar rarefaction wave for viscous conservation law in two space dimensions. Trans. Amer. Math. Soc. 352 (2000) 1203-1215. MR 1491872.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Tai-Ping Liu and Tong Yang. $L_1$ stability for $2 \times 2$ systems of hyperbolic conservation laws. J. Amer. Math. Soc. 12 (1999) 729-774. MR 1646841.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] A. V. Azevedo and D. Marchesin. Multiple viscous solutions for systems of conservation laws . Trans. Amer. Math. Soc. 347 (1995) 3061-3077. MR 1277093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Mahmoud Hesaaraki. The structure of MFD shock waves for rectilinear motion in some models of plasma . Trans. Amer. Math. Soc. 347 (1995) 3423-3452. MR 1297528.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Nils Henrik Risebro. A front-tracking alternative to the random choice method . Proc. Amer. Math. Soc. 117 (1993) 1125-1139. MR 1120511.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Gui Qiang Chen and Jian-Guo Liu. Convergence of second-order schemes for isentropic gas dynamics . Math. Comp. 61 (1993) 607-627. MR 1185239.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Hai Tao Fan. The uniqueness and stability of the solution of the Riemann problem of a system of conservation laws of mixed type . Trans. Amer. Math. Soc. 333 (1992) 913-938. MR 1104200.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Frédéric Coquel and Philippe LeFloch. Convergence of finite difference schemes for conservation laws in several space dimensions: the corrected antidiffusive flux approach . Math. Comp. 57 (1991) 169-210. MR 1079010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] I-Liang Chern. Large-time behavior of solutions of Lax-Friedrichs finite difference equations for hyperbolic systems of conservation laws . Math. Comp. 56 (1991) 107-118. MR 1052088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Claes Johnson, Anders Szepessy and Peter Hansbo. On the convergence of shock-capturing streamline diffusion finite element methods for hyperbolic conservation laws . Math. Comp. 54 (1990) 107-129. MR 995210.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Zhou Ping Xin. Asymptotic stability of planar rarefaction waves for viscous conservation laws in several dimensions . Trans. Amer. Math. Soc. 319 (1990) 805-820. MR 970270.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] An Ton Bui and De Ning Li. Double shock fronts for hyperbolic systems of conservation laws in multidimensional space . Trans. Amer. Math. Soc. 316 (1989) 233-250. MR 935939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] De Ning Li. Cauchy problem of hyperbolic conservation laws in multidimensional space with intersecting jump initial data . Trans. Amer. Math. Soc. 307 (1988) 799-812. MR 940228.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Guy Métivier. Interaction de deux chocs pour un syst\`eme de deux lois de conservation, en dimension deux d'espace . Trans. Amer. Math. Soc. 296 (1986) 431-479. MR 846593.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Ami Harten. On a large time-step high resolution scheme . Math. Comp. 46 (1986) 379-399. MR 829615.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Jens Lorenz. Convergence of upwind schemes for a stationary shock . Math. Comp. 46 (1986) 45-57. MR 815830.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Ronald J. DiPerna. Compensated compactness and general systems of conservation laws . Trans. Amer. Math. Soc. 292 (1985) 383-420. MR 808729.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Tai-Ping Liu. Nonlinear stability of shock waves for viscous conservation laws. Memoirs of the AMS 56 (1985) MR 791863.
Book volume table of contents


Results: 1 to 30 of 40 found      Go to page: 1 2